# SDR VNAA0001009

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3110 · Instrument Panel
- Part: Resistor
- Part number: 8GS00545328
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE CREW NOTICED ELECTRICAL BURNING FUMES IN THE COCKPIT.  THE F/A NOTED ELECTRICAL BURNING FUMES IN ROWS 1 AND 2.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO CHATTANOOGA AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND A BURNT RESISTOR IN THE OBSERVERS PANEL.  MX CONTROL DEFERRED THE OBSERVERS PANEL.  UPON ARRIVAL AT THE MX FACILITY, MX REPLACED THE 35 LR RESISTOR IAW WIRING MANUAL 20-10-00 AND DORNIER MM 31-14-00.  OPS CHECKS WERE PERFORMED, THE DEFERAL WAS CLEARED, AND THE A/C WAS RELEASED FOR SERVICE.
